Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Cauda Equina questions

SouffléGrlSSouffléGrl Posts: 13
edited 09/15/2015 - 9:54 AM in Back Surgery and Neck Surgery
Was wondering if CES can cause you to have 2 completely different symptoms like not urinating fully and feeling full but then also kind of wetting yourself a tiny bit from time to time. I have been having both these things happen over the last week and I am not sure what to make of it. A lot of the stuff I read online says that both of these are symptoms of CES but most people only speak of one OR the other and not both. I see my doctor this afternoon and plan to bring it up but was wondering if anyone had also shared in these experiences?


Cauda Equina syndrome


  • Small up date for anyone that cares, my doctor told me that the symptoms I am experiencing are due to the Percocet I have been taking, which make absolutely no sense to me since I have been on that for close to 9 months now. This is the pain management doctor who had performed my steroid injections two weeks ago, I was thinking maybe those shots had something to do with making my bladder muscles loosen or something. He also wanted me to rule out a Uti, which I got a urinalysis of and the results came back that I do not have a Uti. I see my orthopedic tomorrow morning and I will be bringing this up to him because I really don't know if I should be stressed out about this or not. No one seems to be making a big deal out of it but it makes me nervous that I could be experiencing something more serious.
  • Sorry to hear about what you are going through. So this only started 2 weeks after the injection?

    If so, you should find a neurologist to get a second opinion and possibly get a scan to see if there is nerve damage from that procedure. Of course the Dr will blame it on anything but himself. Not trying to scare you, but this can be very serious and I would look into this right away.
Sign In or Register to comment.